Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Light red, pink bleeding noticeable on wiping in the mid of cycle, get bleeding after intercourse. Cause?

I started my period 12 days ago. It lasted about 5 days, which is normal, but now i have been having a little light red/pink bleeding that is only noticed when I wipe or very occassionally on my panties for a few days.Of course, when my husband and I have sex there is a little blood also. What could be causing this? I am a white female 38 years old. My cycles are about every 25 days.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From your history, you seem to be having intetmenstrual bleeding. At age 38, common causes include fibroids , cervical erosion, endometriosis, cervical polyp, oral contraceptives. It is also better to rule out malignancies.
Please get a vaginal examination and pap smear done to rule out various causes.
Hope this helped you.
Take care.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor